1. TMuscle acknowledges the use of AAS (anabolic and androgenic steroids) POMs (prescription-only medicines) and other performance-enhancing substances in bodybuilding today. It aims to provide reliable information on their safe administration, side effects and dangers.

    TMuscle does not approve or support the unlawful supply, possession or use of any drug.

    Members may report and describe factually their experiences with AAS and brands of AAS and POMs.

    Members may not offer to supply or facilitate the unlawful supply of AAS, POMS or other controlled drugs on TMuscle or its messaging systems.

Anavar Help

Discussion in 'Anabolic Steroids & Prohormones' started by Supaed133, Jun 14, 2019.

  1. Supaed133

    Supaed133

    Messages:
    4
    Likes Received:
    1
    Hi guys new here, I’ve been training for around 8/9 years now currently 33
    I ran two different courses of anavar years ago can’t remember dosage or what lab it was.
    Then I ran some test which I got terrible acne from over my back.
    It’s all cleared up now and has been fine for years.
    Started taking anavar 50mg a day last week as I’m trying to cut for a holiday in 11 weeks. I’ve started getting acne on my back and one or two spots on my face. Has anyone else suffered from acne from anavar? I’m seriously considering stopping it. Also noticed I’m getting angry very easily. Any advise?
     


  2. Greedy Ben

    Greedy Ben Top Contributor

    Messages:
    3,259
    Likes Received:
    4,548
    Training Log:
    Click Here
    Are you sure it's Anavar?
     
  3. BigChap92

    BigChap92 Full Member

    Messages:
    1,052
    Likes Received:
    2,342
    Anavar help either bro.

    That’s why I will offer no assistance to your query.
     
    Scudd33 likes this.
  4. BigChap92

    BigChap92 Full Member

    Messages:
    1,052
    Likes Received:
    2,342
    Joking obviously.

    As for acne from Var, it’s a DHT mate and that’s what is causing the issue with your skin. If you’re sensitive to DHT then you’re only option is to not run a compound that converts to DHT.

    You could try 300mg nandrolone and a very small amount of test, 100mg. But that would mean injecting.

    Not to sure off the top of my head which orals don’t convert to DHT so you’d have to check that yourself.

    Or you could run minoxidil/finasteride. However this will only improve in 3/4 of people, the other 1/4 might actually end up worse off but you can just stop it if you feel it’s Worsening so potentially worth a try if your gear use is long term. If it’s just for a holiday I probably wouldn’t bother.....

    There’s options but it depends on what route you wanna take. Running anything that converts to DHT is likely gonna cause you this issue though so my advice would be run something that doesn’t convert instead, with a small amount of testosterone, 100mg a week or so with 1/2 tab of aromasin the same day as you jab.

    That’d would probably suit your needs without fucking your skin up.
     
  5. Supaed133

    Supaed133

    Messages:
    4
    Likes Received:
    1
    Thanks Big chap

    I’ve been on finasteride for over a year now to help with hair loss so it doesn’t seem to be helping.
    I could probably deal with the acne as it’s not to bad just as long as it Dosent get any worse. Once I stop the course does it tend to clear up or can the acne carry on for a long time? Last thing I want is to be in good shape but embarrassed to take my top off on holiday due to acne!

     
  6. Supaed133

    Supaed133

    Messages:
    4
    Likes Received:
    1
    It’s Rohm labs everything I’ve read they are ment to be good
     
  7. BigChap92

    BigChap92 Full Member

    Messages:
    1,052
    Likes Received:
    2,342
    Ah ok mate, well then I suppose that limits your options then.

    Anavar is out of your system completely within a relatively short time mate so if you stop it then it should clear up pretty quickly but remember acne can leave scarring and make a right mess of your skin even after it’s gone so don’t take it lightly.
     
  8. Supaed133

    Supaed133

    Messages:
    4
    Likes Received:
    1
    Thanks mate I think I’ll carry on for now if it gets any worse I’ll stop. Not noticed any strength gains but only been 10days so probably to early yet

     
    BigChap92 likes this.